Today is day 8 post OP & our 3rd day home.
Yesterday I had to take Iain to the family Dr. due to a rash that is covering his body.
Turns out that he is probably having an allergic reaction to the Lasix. (the med that helps keep fluids from building around his heart).
So, our family Dr. called Penny, the nurse practitioner that works with Iains surgeon. She said to take him off the Lasix & start him on steroids.
So far the rash appears a bit lighter after one dose.
He seems very uncomfortable. The last two nights have been rough as he is up crying quite a bit.
Last night he seemed to want to eat every two hours or so. I'm wondering if he is using it for comfort.
He also seems to be in pain regularly. It's pretty obvious when the Tylenol is wearing off. He thrashes around, whimpers & cries pretty hard before the next dosage is due.
Please pray for his comfort as his little body continues to heal.